MathSciNet Relay Station
MathSciNet bibliographic data
MR1114481 11G20 (11H31 11R37)
Perret, Marc Tours ramifiées infinies de corps de classes. (French) [Infinitely many ramified class-field towers] J. Number Theory 38 (1991), no. 3, 300–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement